Weekend Intensive

We are available by request to come and teach your group for an entire weekend. This allows attendees to dive deeper into their personal learning and have an opportunity to ask tons of questions. We love teaching in this small setting and are happy to come without asking for speaking fees or any share in door or cover charge. We do ask that your group provide for our travel costs and lodging.

We can customize the content to meet the needs of the group but as a general example see the below schedule.

 

Day One Session

Introduction to Master and slave Relationships

9:30am – 10:45am

Myths, Rumors, and Realities: WTF is a 24/7 M/s Dynamic?

Masters are all asses and slaves are all doormats right? No, no ,wait… slaves are the highest, truest, and best form of submissive and Masters are all real Deal Old Guard bad-asses. No wait that’s not right either, Owner and property are the end all be all. No, no, no the truth is anyone who claims to be a slave is crazy, and there is no such thing as “24/7.”  After all, if your Master told you to kill kittens and then disembowel yourself you wouldn’t do it right? Or you would only do it if you were ‘true’ slave?

This workshop will be a frank discussion of the myths, rumors, and half-truths associated with the 24/7 Master/slave lifestyle, and will include examples of real time M/s and how it works in practice. Bring your questions and doubts as there will be ample opportunities for discussion throughout.

45 minute session

15 minute BREAK

11:00am – 12:15pm

Pragmatic and Powerful: Real Life 24/7

When Master Todd first collared slave elizabeth he told her he wanted an egalitarian relationship in ‘real life’ and M/s in kink. He followed this statement with, “go get me coffee.” The presenters often laugh now at his initial hesitation to even admit that what he wanted was full time service and absolute authority.  Five years later with the collar still in place, the presenters have found pathways through trials and tribulations that new M/s couples often face.

Many people have doubts about the 24/7 M/s dynamic and often debate if such a thing can even exist. This workshop will provide practical knowledge of how to ‘live’ M/s with the focus on the pragmatics of living in the vanilla world as a full time M/s household.  Topics include: money matters, careers, children, extended family, legal commitments, and estate planning.

45 minute session

LUNCH BREAK 12:15pm – 1:30pm

Afternoon Session

Relationship Building

1:30pm – 2:45pm (Contemporaneous sessions in separate areas)

Master’s Break Out Session

Finding Your Mastery

Discussion session with Masters only.  This discussion will bring participants together to discuss the challenges of Mastery. Questions to be discussed will include: Consent vs. Conscience, Self Doubt, Transparency of Master, and Love.

slave’s Break Out Session

Finding Your slavery

Discussion session for slaves only. This discussion will bring participants together to discuss the challenges slaves face as they seek to follow their Master’s will. Questions to be discussed will include: Surrender, Self Esteem, Capacity vs. Dependence, and Perfectionism.

45 minute sessions

15 Minute BREAK

3:00pm – 3:30pm

Coming Together

This will be a group discussion session to allow participants to share insights gained during break out session. Discussion of highlights that were touched or touching. Each participant will be welcome to share their own thoughts while honoring the privacy of the ideas, fears, and concerns shared during the separated group sessions.

30 minute session

15 Minute BREAK

3:45pm – 5:00pm

Oh No, My slave is Happy!

Often Mastery includes a desire for growth and development of the slave; unfortunately, there is a somber community notion that this growth is best, or only, achieved through suffering.  Why not foster growth through happiness, contentment, and fulfillment? Let us challenge the school of thought that slaves must suffer in order to grow. Perhaps in some cases suffering has worked, worked well, and would be exalted but surely this cannot be ‘the’ way to elicit growth in slaves.

The presenters will provide information about an alternate path that focuses on establishing joy as the engine for growth. Using evidence from academic research as well as personal examples, they will share practical tools for encouraging a slave to grow that are founded in behavior modification theory. Topics will include: stimulus-response cycles, positive reinforcement, genuine positive regard, and consistency.

45 minute session

Day Two Sessions

Planning For Success

1:00pm-1:30pm

Meet and Greet Session

Resetting the stage and checking in with participants. Question and answer on material already covered. Socializing and drinking coffee.

30 minute session

1:30pm-2:45pm

A Slave’s Guide to Screwing Up with Grace

It is a lovely quiet evening and your slave approaches and inquires, “Wine tonight, Sir?” Have you ever wondered inwardly if they are offering ‘wine’ or ‘whine’? Given the option, few Master’s long to spend an evening listening to their slave disparage themselves, yet high self esteem is rarely acknowledged as an ideal trait for a slave.

Despite a slave’s best efforts, we are all still human. If we insist on performing emotional self-flagellation, we are taking authority from where it should be. There is a graceful way to find fault in our own actions without being our own, or worse, our Master’s worst enemy.

This workshop is about how the slave can do their part to maintain the integrity of the M/s dynamic even during those inevitable times of failure, frustration, and miscommunication.  We will cover basic self-esteem pitfalls, how a change of focus can relieve us from self-battery, and what grace under pressure looks like in the M/s relationship.

45 minute session

15 Minute BREAK

3:00pm-4:15pm

Firm Foundations for the Long Haul

This workshop will discuss instituting a basic framework to create the support needed for a slave to thrive. Topics will include: setting reasonable goals, what is ‘reasonable’, avoiding contradictory expectations, how to discover what motivates your slave, and when to add challenges for best results. Practical tools for developing, maintaining, and enhancing the long term M/s relationship will be provided.

45 minute session

15 Minute BREAK

4:30pm- 5:00pm

Closing Wrap Up

Open Question and Answer session.  The presenters will remain available for private questions and discussion during their visit and after via email. However, there is something to be gained by allowing participants others to hear each other’s questions and the answers discussed.

30 minute session

Leave a Reply

Your email address will not be published. Required fields are marked *